# SDR C2XA08IA185

- Difficulty date: August 2, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 17,138 hours, 14,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137216502
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION LT EMERGENCY EXIT IDENTIFIER AT THE EXIT ROW WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE LIGHT, RESECURED THE CONNECTIONS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
